# SDR JBGA20050006

- Difficulty date: November 17, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N357LJ
- Make and model: Lear 35A
- Aircraft serial: 357
- Aircraft time: 9,054 hours, 6,904 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Loose
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IB GEAR DOOR LIGHTS WOULD NOT EXTINGUISH AFTER TAKEOFF, CYCLED GEAR THEN EVERY THING NORMAL. AFTER GETTING TO HPN GOT A FERRY PERMIT TO GO FOR MAINTENANCE TO LOOK AT GEAR OPERATION. INSTALLED NEW RIVETS IN LOOSE LT IB DOOR UPLOCK SWITCH MOUNTOPS CHECKS GOOD.
